# SDR AALA20131219005

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 37,152 hours, 15,185 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A52119
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG FWD TRUNNION SUPPORT FITTING AT INBD LUG INBD FACES & OTBD LUG OTBD FACES. ACCOMPLISHED REPAIR IAW SRM 57-20-90-2R-2.
